# SDR RRXA991474

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, SKIN, FWD CARGO COMPARTMENT AT STA 440, BETWEEN LONGERONS 35 LEFT AND 33 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW DAC DRAWING NR 18R5331084.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
